×

Found 27 Documents (Results 1–27)

100
MathJax

On spectral estimates for Schrödinger-type operators: the case of small local dimension. (English. Russian original) Zbl 1272.47055

Funct. Anal. Appl. 44, No. 4, 259-269 (2010); translation from Funkts. Anal. Prilozh. 44, No. 4, 21-33 (2010).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

On local and global properties of solutions of semilinear equations with principal part of the type of a degenerating \(p\)-Laplacian. (English. Russian original) Zbl 1158.35049

Differ. Equ. 43, No. 12, 1724-1732 (2007); translation from Differ. Uravn. 43, No. 12, 1683-1691 (2007).
MSC:  35J70 35B45 35B40
PDF BibTeX XML Cite
Full Text: DOI

On asymptotic behaviour of solutions of some nonlinear elliptic equations in unbounded domains. (English) Zbl 0808.35034

Miranda, Mario (ed.), Partial differential equations and related subjects. Proceedings of the conference dedicated to Louis Nirenberg held in Trento, Italy, September 3-8, 1990. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 269, 163-195 (1992).
MSC:  35J65 35B40
PDF BibTeX XML Cite

On decay conditions and the limit behavior at infinity of solutions of the system of equations of elasticity theory. (English. Russian original) Zbl 0497.73003

Sov. Math., Dokl. 23, 567-571 (1981); translation from Dokl. Akad. Nauk SSSR 258, 550-553 (1981).
MSC:  74G50 35B40 35B45 35J55 74B99 74H99 35J25
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification